Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Elimination and recursions in the scattering equations

Texto completo
Autor(es):
Cardona, Carlos [1] ; Kalousios, Chrysostomos [2]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] Natl Tsing Hua Univ, Natl Ctr Theoret Sci, Div Phys, Hsinchu 30013 - Taiwan
[2] Univ Estadual Paulista, UNESP, Inst Fis Teor, ICTP South Amer Inst Fundamental Res, R Dr Bento T Ferraz 271 Bl 2, BR-01140070 Sao Paulo, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: Physics Letters B; v. 756, p. 180-187, MAY 10 2016.
Citações Web of Science: 28
Resumo

We use the elimination theory to explicitly construct the (n - 3)! order polynomial in one of the variables of the scattering equations. The answer can be given either in terms of a determinant of Sylvester type of dimension (n - 3)! or a determinant of Bezout type of dimension (n - 4)!. We present a recursive formula for the Sylvester determinant. Expansion of the determinants yields expressions in terms of Plucker coordinates. Elimination of the rest of the variables of the scattering equations is also presented. (C) 2016 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license. (AU)

Processo FAPESP: 12/00756-5 - Pesquisa em AdS-CFT correspondence no ICTP South American Institute for Fundamental Research
Beneficiário:Chrysostomos Kalousios
Linha de fomento: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 11/11973-4 - ICTP Instituto Sul-Americano para Pesquisa Fundamental: um centro regional para física teórica
Beneficiário:Nathan Jacob Berkovits
Linha de fomento: Auxílio à Pesquisa - Temático